The structure of Siegel modular forms modulo pp and U(p) congruences
Journal article, 2015

We determine the ring structure of Siegel modular forms of degree gg modulo a prime pp, extending Nagaoka’s result in the case of degree g=2g=2. We characterize U(p)U(p) congruences of Jacobi forms and Siegel modular forms, and surprisingly find different behaviors of Siegel modular forms of even and odd degrees.

Author

Olav Richter

Mathematical Research Letters

1073-2780 (ISSN)

Vol. 22 3 899-928

Subject Categories

Mathematics

Geometry

DOI

10.4310/MRL.2015.v22.n3.a14

More information

Created

10/10/2017